MathSciNet Relay Station
MathSciNet bibliographic data
MR2551665 (2011a:57038) 57N10 (52B55 57N35)
Burton, Benjamin A. Converting between quadrilateral and standard solution sets in normal surface theory. Algebr. Geom. Topol. 9 (2009), no. 4, 2121–2174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement